# SDR SROM020200718201

- Difficulty date: July 16, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 28,129 hours, 30,010 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 2613 · Overheat Detection
- Part: I/O Module
- Part number: C12431AB
- Part serial: 2054
- Condition: Malfunctioned
- Location: Fuel Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT FUEL TANK TEMP INDICATED +99°C WITH FIRE BELL.    REMOVED AND REPLACED THE RT FUEL HEATER THERMAL ACTUATOR INAW DHC-8-400 AMM 73-11-05 (FOR THE FUEL OVERHEAT).  SWAPPED INPUT/OUTPUT MODULE (IOM) POSITIONS IAW Q400 AMM 31-41-11 (FOR TROUBLE SHOOTING THE FIRE BELL SOUNDING).
